MathSciNet Relay Station
MathSciNet bibliographic data
MR1419470 (98d:46015) 46B28 (46B20 47H99)
Arias, Alvaro; Farmer, Jeff D. On the structure of tensor products of $l\sb p$-spaces. Pacific J. Math. 175 (1996), no. 1, 13–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement